# SDR HEEA956153

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit Gps
- Component: Magellan
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT CHANNEL.
